Six weeks ago I received unprotected oral sex from a sex worker for a couple of minutes and ejaculated in her mouth. The next day I noticed a small red rash on the right side of my penis head. It wasn't raised, but it was definitely noticeable. I immediately was concerned. I also read something on the internet that the same sex worker that I went to gave another guy an STD, but he didn't specify what it was. I did notice a red mark on her chin, but it just looked like a popped zit at the time.
The bumps/rash have not gone away and have even turned a little red/pink and shiny and slightly raised. They have seemed to spread to the top of my penis head as well. Also, the head of my penis skin has constantly been red like something is irritating it, especially at night. It hasn't itched at all, no puss, but has turned dry at times and I haven't had any discharge either. When I get an erection the head of my penis become very red and splotchy. I went and got tested for gonorrhea, syphilis, chlamydia and HIV 27 days after my encounter. All of my tests came back negative.
Three weeks after I noticed the original sign of bumps I went to my dermatologist and he said he didn't see much and told me to use lotromin and neosporin for about 10 days and it didn't help. I went back about three weeks later and saw his PA. I had since also developed red spots on my upper thighs and body as well. These spots are not raised or itchy either, but very noticeable. She said that all my signs suggested eczema. This seems like an unbelievable coincidence. I don't know if she wasn't concerned because of the negative tests and came to this conclusion based on that. I've been using eczema creams on both areas and nothing has seemed to help.
Should I go and get tested again, since I only waited 27 days out? This has been constantly on my mind and causing an unbelievable amount of stress. I've had headaches and other random pains as well. Please help.
Welcome to the Forum. while I do not have the advantage your dermatologist does by examining you, my sense is that he and his PA are correct. I note that your symptoms began the day after your exposure and there are no STIs that cause symptoms that day after exposure- none at all. That, the fact that two experienced clinicians (the dermatologist and PA) saw noting suggestive of STI, and that you have negative tests for STI all combine to suggest that whatever is causing the abnormalities you detect, they are not STIs related to the exposure that you describe.
There are alternate explanations. Coincidences do occur. You may indeed have eczematous dermatitis. Further, sometimes when we become nervous or worried, we tend to examine ourselves more thoroughly than we would normally and "detect" structures and variations in our skin that we normally overlook. Further, repeated examinations can be irritating in and of themselves. I see no need for further testing.
Thanks for the quick response Dr. Hook. As you stated, I have been ultra-sensitive after my mistake. Assuming this doesn't get any better, lets say in the next month or so is there any other testing that you would suggest? Retesting for syphilis or herpes? I'm certainly doing my best to move on from this, but I still notice it everyday. Again, I'm very reasonable, but there is no doubt a rash that I see and it's difficult to ignore right now. I just want to make sure that I am covering all of my bases for the future. I want the peace of mind to move forward. Thanks again.
There is no medical reason for further testing. Whether you test for your peace of mind is an entirely different thing however, in my experience, testing rarely provides the sort of reassuraance you seek. Counseling or disclosure you one's partner is the most direct way to address such problems. EWH
Last follow up questions. Given the exposure that I explained above and the testing that I've currently had done (Syp, Gono, Chlam, HIV) are there any other STI's that I should be tested for or do those cover all the bases? Was there any risk for HIV? If so, should I wait for the three month mark to get retested so it's conclusive (these were are all done 27 days after)? Again, thank you for your feedback Dr. Hook.
I hate to belabor this same topic and I realize that you constantly get the same questions asked over and over, but this is my last post I promise. I mentioned earlier that I've had a body rash and it continues to spread, along with a blotchy penis head. I was retested for syphilis at the seven week mark again to put my fears to rest and it was negative, as you said it would be. On top of the rash which is on my upper and lower torso along with my thighs I have began to get headaches almost everyday as well with noticeable fatigue. I've also had sore muscles in my back and randomly in other muscles too. Is there any reason at all to get retested for HIV at three months just in case? Are there any other std's or viruses that could be the cause of this? I have another appointment with my derm coming up to see if his opinion has changed from his PA that I have eczema. The rash is more reddish/purple and blotchy and has no itch nor is it raised so that is why I am questioning the original diagnosis along with the other symptoms. Again, all of the symptoms started after my receipt of unprotected oral sex from a sex worker and it all seems extremely odd of the timing. I never had any symptoms prior to this exposure. Thanks for the response.
Having ruled out syphilis, there is little likehood that this rash, or your headache is related to your receipt of oral sex nearly two months ago. Seeing the dermatologist is a good idea. Please let us know what is said. EWH
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.